# SDR HNAA9900056

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nr 2 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 2 HYDRAULIC QUANTITY AND PRESSURE AFTER TAKEOFF (LEAK FROM NOSE GEAR AREA).  REPLACED NOSE GEAR DRAG STRUT ACTUATOR HOSE ASSEMBLY.  INSPECTED ENGINE DRIVEN PUMP PER MM PROCEDURE 05-50-33.  NO CONTAMINATION FOUND IN CASE DRAIN FILTER.  GROUND RAN AIRCRAFT IAW PROCEDURE.  RUNUP AND LEAK CHECK GOOD.
